MAUDE Adverse Event Report: COVIDIEN JOEY 1000ML FEED/FLUSH SET; PUMP, INFUSION, ENTERAL

COVIDIEN JOEY 1000ML FEED/FLUSH SET; PUMP, INFUSION, ENTERAL
Model Number 763662
Medical Device Problem Codes Fluid/Blood Leak (1250); Obstruction of Flow (2423)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 03/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that at approximately 4:30 the pump was started per usual for a feeding.The distal line was occluded, resulting in a spillage of formula.This is not a first-time occurrence, it happens all the time if the distal end is occluded by clamping.When tested in a test environment it occurs at least 75% of the time.Additional information received stated the leaking occurred at the distal tip of the feeding set.

Brand Name
JOEY 1000ML FEED/FLUSH SET
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key11710406
Report Number1282497-2021-10096
Device Sequence Number3999120
Product Code LZH
UDI-Device Identifier10884521072312
UDI-Public10884521072312
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number763662
Device Catalogue Number763662
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/14/2021
Initial Report FDA Received Date04/22/2021
Patient Sequence Number1